Is anyone out there on these 2 meds..............i recently started prozac and read where the two meds both use the liver enzyme to work and prozac can cause the abilify to build up to dangerous levels in the body...........makes me scared to conntinue with the treaatment,,,,,,,,,,,,Please anyone with knowledge of this let me know
Why were you given these two?Was taking only one not working?Do you feel better on the two?Or are you feeling worse.These are questions you have to take into account.The medical questions-like elevated liver enzymes and higher than normal blood levels of specific medictions,you have to ask your prescribing Dr. for a blood test and discuss the results with him.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.